RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 7  


Editorial

Constrained extremal problems in $H^2$ and Carleman's formulae
L. Baratchart, J. Leblond, F. Seyfert
4
Extremal problems in nonquasianalytic Carleman classes. Aplications
A. M. Gaisin
44
The growth of polynomials orthogonal on the unit circle with respect to a weight $\omega$ that satisfies $\omega,\omega^{-1}\in L^\infty(\mathbb T)$
S. A. Denisov
71
Riemann–Hilbert analysis for a Nikishin system
G. López Lagomasino, W. Van Assche
106
Nikishin systems on star-like sets:algebraic properties and weak asymptotics of the associated multiple orthogonal polynomials
A. López-García, E. Miña-Díaz
139
Matematicheskii Sbornik in the context of Russian history. On the 150th anniversary of the journal's foundation
S. S. Demidov, S. S. Petrova, T. A. Tokareva
178
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018